Tuesday, July 11, 2006

Warning: Do not operate heavy machinery when taking this medicine

Yesterday I was scheduled to up my dose, which made me very nervous. At only 10 mg I was experiencing side effects, so I was sure I was going to start having hulucinations (another, serious, side effect.) I was SO sleepy today I almost didn't get out of bed. I'm talking dead weight tired. And, I'm not so sure I should have been operating a motor vehicle today. The bottle says to not drive until you are sure of how you'll react to the medication. Right. Am I suppose to call into work and say, "Um, I'm waiting to see if I think I'll drive off the side of the road before I come in today." Seriously. All the same side effects as with the 10 mg, but the nasty feeling of dizziness also kicked in. Dizzy standing up and sometimes while sitting. Also, not much of an appetite the last couple of days. But, I make myself eat because I know my body needs it. Uggg.

The worst part of this stuff is it is apparent I'm not myself. Nearly everyone in the office has asked me if I'm okay because I, "just don't seem like my usual peppy self." Most of the time I just smile and say I'm tired. I told a couple that I'm taking a new medication and getting use to it. I just don't feel like talking about it, or really talking in general. That must be the tip off that I'm not myself - I'm actually not talking very much! :)

After work I ran/walked with a co-worker, who is trying to run her first race in October, for about an hour. I decided to do my workout on the treadmill in the clubhouse tonight because I wasn't feeling well and I didn't want to be too far from home if something happened. Today I was scheduled for a 5 mile pace run (2 mile warm up - 10:00 pace, 2 mile race pace or faster - 8:30 pace, 1 mile cool down - 10:00 pace). I kept running off to the side, so I was concentrating more on staying on the damn treadmill than the run itself.

Well, not feeling great so I'm gonna head to bed.

5 comments:

Firefly's Running said...

OMG....call your doctor and ask him about this. This does NOT sound normal.

radioactive girl said...

I was on a medicine once that made me so dizzy I couldn't stand up! I think maybe you should call your doctor and tell him this is not working. It doesn't sound worth it to be so miserable and not feel like yourself! Good luck!

Running Rabbit said...

Rest up and give your body time to adjust to the new meds. Take Care!

Anonymous said...

Very pretty design! Keep up the good work. Thanks.
»

Anonymous said...

I find some information here.